# SDR ASAA2017110922514

- Difficulty date: November 9, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 28,875 hours, 8,592 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH007110
- Condition: Failed
- Location: Nr 2
- Part time: 28,890 hours, 8,598 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 2 GEN WOULD NOT COME ON LINE AFTER ENG START.  ACFT GROUNDED. REMOVED AND REPLACED MAGNETIC SEAL IAW AMM 72-60-00-000-801-F00 AND AMM 72-60-00-400-801-F00.   LEAK CHECKED GOOD.  REMOVED AND REPLACED THE NR 2 ENG IDG IAW AMM 24-11-11-401. OPS AND LEAK CHECKED GOOD.
